# SDR SWIA202156262

- Difficulty date: January 5, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB TO FUSELAGE AFT DRAG ANGEL HAS A POSSIBLE CRACK    (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED RH AFT DRAG ANGLE ON VERTICAL STAB TO FUSELAGE REF CRJ 700 SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01 , SRM 51-42-13-001-001-A01 AND BOMBARDIER DWG BA670-35002 REV E.  COMPLIED WITH TASK CARD 51-900-1002
